m+Medelevator.RU
← Поиск публикаций
Archives of dermatology · 1982

Leprosy downgrading reaction associated with griseofulvin.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Shulman D G, Wilkinson R D, Nguyen N

Аннотация

A dramatic alteration from clinically subpolar tuberculoid leprosy toward subpolar lepromatous leprosy was observed during griseofulvin therapy in a 29-year-old man, despite apparently normal cell-mediated immunity. To our knowledge, this is the first reported case of a downgrading reaction associated with griseofulvin. It is possible that this reaction was due to inhibition of polymorphonuclear leukocyte chemotaxis by griseofulvin.

Предметные рубрики MeSH